# SDR H122002F00000

- Difficulty date: September 30, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N855H
- Make and model: Cessna 414A
- Aircraft serial: 414A0855
- Engine: Cont TSIO520*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RT ENGINE INDICATED IMMINENT FAILURE.  DECREASED MANIFOLD PRESSURE WAS FOLLOWED BY DROPPING OIL PRESSURE AND RISING OIL TEMPERATURE.  RT ENGINE WAS SHUT DOWN (FEATHERED). RT ENGINE WILL BE REPLACED WITH OVERHAULED ENGINE.
